# SDR IPXA2022080684960

- Difficulty date: July 21, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 36,429 hours, 21,048 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N504662
- Condition: Corroded
- Location: #1 Ib Pylon Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK14#1 PYLON AFT SKIN INNER DOUBLER HAD 2 LOCATIONS OF CORROSION DAMAGE. THE FWD CORROSION LOCATION IS LOCATED BETWEEN PP STA 153 AND PP STA 160. THE AFT CORROSION LOCATION IS LOCATED BETWEEN PP STA 182.2 AND PP STA 185.35. BOTH LOCATIONS ARE OUT OF LIMITS PER SRM 54-50-01-1A-1REPAIRED PYLON SKIN IAW EO B757-5430-84351-A AND VTMAE 757-5450-27-A2991
